A 60-year-old female asked:
Disclaimer

i've been off paxil (paroxetine) for three weeks now and have plunged inte a tearful wreck....what now?

1 doctor answer
Dr. Heidi Fowler
25 years experience Psychiatry
Did you go off cold: turkey? If yes, that can make a person very ill. This doesn't list any mental health conditions -so not sure why you have been taking it. If for depression - the depression may have been inadequately treated with a need to go back on the medication. If you have taken yourself off without medical supervision - that would be a serious mistake. Paxil (paroxetine) should always be tapered when it is being stopped.
Answered on Jul 19, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 18-year-old female asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
How do you feel?: Call me old fashioned, but i'm always so shocked to hear how many take these drugs w/out on-going sessions w/ the doctor. Hopefully, you've been okay ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Vakas Sial
24 years experience Internal Medicine
Yes: You should resume your Paxil (paroxetine) under the guidance of a physician as soon as possible.
1
1 thank
A 40-year-old male asked:
Dr. Jon Schneider
33 years experience Psychiatry
Perhaps Call yr doc: There is fairly good data that if one sri (the family of medications that Paxil (paroxetine) is in) doesn't work, another member of that family may he ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month